Affine Hecke algebras and orthogonal polynomials
Séminaire Bourbaki : volume 1994/95, exposés 790-804, Astérisque, no. 237 (1996), Talk no. 797, p. 189-207
@incollection{SB_1994-1995__37__189_0,
     author = {MacDonald, I. G.},
     title = {Affine Hecke algebras and orthogonal polynomials},
     booktitle = {S\'eminaire Bourbaki : volume 1994/95, expos\'es 790-804},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {237},
     year = {1996},
     note = {talk:797},
     pages = {189-207},
     zbl = {0883.33008},
     mrnumber = {1423624},
     language = {en},
     url = {http://www.numdam.org/item/SB_1994-1995__37__189_0}
}
MacDonald, I. G. Affine Hecke algebras and orthogonal polynomials, in Séminaire Bourbaki : volume 1994/95, exposés 790-804, Astérisque, no. 237 (1996), Talk no. 797, pp. 189-207. http://www.numdam.org/item/SB_1994-1995__37__189_0/

[B] N. Bourbaki - Groupes et Algèbres de Lie, ch. IV-VI, Hermann, Paris (1968). | MR 240238 | Zbl 0186.33001 | Zbl 0483.22001

[C1] I. Cherednik - Double affine Hecke algebras and Macdonald's conjectures, Ann. Math. 141 (1995), 191-216. | Article | MR 1314036 | Zbl 0822.33008

[C2] I. Cherednik - Macdonald's evaluation conjectures and difference Fourier transform, preprint (Dec. 1994). | MR 1395724 | Zbl 0854.22021

[H] G. J. Heckman - Root systems and hypergeometric functions, II, Comp. Math. 64 (1987), 353-373. | Numdam | MR 918417 | Zbl 0656.17007

[HO] G. J. Heckman and E. M. Opdam - Root systems and hypergeometric functions, I, Comp. Math. 64 (1987), 329-352. | Numdam | MR 918416 | Zbl 0656.17006

[K] T. H. Koornwinder - Askey-Wilson polynomials for root systems of type BC, in Hypergeometric functions on domains of positivity, Jack polynomials and applications, D. St. P. Richards (ed.), Contemp. Math. 138, Amer. Math. Soc. (1992), 189-204. | Article | MR 1199128 | Zbl 0797.33014

[L] G. Lusztig - Affine Hecke algebras and their graded version, J. Amer. Math. Soc. 2 (1989), 599-635. | Article | MR 991016 | Zbl 0715.22020

[M1] I. G. Macdonald - Affine root systems and Dedekind's η -function, Invent. Math. 15 (1972), 91-143. | Article | MR 357528 | Zbl 0244.17005

[M2] I. G. Macdonald - The Poincaré series of a Coxeter group, Math. Annalen 199 (1972), 161-174. | Article | MR 322069 | Zbl 0286.20062

[M3] I. G. Macdonald - Some conjectures for root systems, SIAM J. Math. Anal. 13 (1982), 988-1007. | Article | MR 674768 | Zbl 0498.17006

[M4] I. G. Macdonald - Orthogonal polynomials associated with root systems, preprint (1987). | MR 1100299 | Zbl 0699.42010 | Zbl 1032.33010

[O1] E. M. Opdam - Root systems and hypergeornetric functions, III, Comp. Math. 67 (1988), 21-49. | Numdam | MR 949270 | Zbl 0669.33007

[O2] E. M. Opdam - Root systems and hypergeometric functions, IV, Comp. Math. 67 (1988), 191-209. | Numdam | MR 951750 | Zbl 0669.33008

[O3] E. M. Opdam - Some applications of hypergeometric shift operators, Invent. Math. 98 (1989), 1-18. | Article | MR 1010152 | Zbl 0696.33006

[O4] E. M. Opdam - Harmonic analysis for certain representations of graded Hecke algebras, preprint (Sept. 1993). | MR 1353018 | Zbl 0836.43017